Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 34, NWS Melbourne, FL

October 1, 2015

NWS Melbourne, FL issued this small craft advisory at Oct 1, 2015, 3:41 PM EDT. It took effect at Oct 1, 2015, 4:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 1, 2015, 3:41 PM EDT (19:41 UTC)
In effect from
Oct 1, 2015, 4:00 PM EDT
Expired
Oct 5, 2015, 4:00 AM EDT
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WHUS72 KMLB 011941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT THU OCT 1 2015

...HAZARDOUS SEAS ARE FORECAST STARTING TONIGHT AND FRIDAY AND
CONTINUING OVER THE UPCOMING WEEKEND ACROSS THE EAST CENTRAL
FLORIDA ATLANTIC WATERS...

AMZ570-572-575-022030-
/O.NEW.KMLB.SC.Y.0034.151001T2000Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
341 PM EDT THU OCT 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT SUNDAY. 

* WINDS AND SEAS...NORTHERLY WINDS TO 15 KNOTS AND A BUILDING EAST
  TO NORTHEAST SWELL TO 6 TO 8 FEET LATE TONIGHT INTO SATURDAY
  WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT VENTURING
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

15
5 follow-up statements
234 
WHUS72 KMLB 020812
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
412 AM EDT FRI OCT 2 2015

...HAZARDOUS SEAS ARE FORECAST TO BUILD FURTHER TONIGHT INTO THIS
WEEKEND OVER THE EAST CENTRAL FLORIDA ATLANTIC WATERS...

AMZ550-552-555-040300-
/O.EXB.KMLB.SC.Y.0034.151003T0600Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
412 AM EDT FRI OCT 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 11 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 11 PM
EDT SUNDAY. 

* WINDS AND SEAS...NORTHERLY WINDS INCREASING TO 15 TO 20 KNOTS
  AND A BUILDING EAST TO NORTHEAST SWELL TO 6 TO 9 FEET LATE
  TONIGHT THROUGH SATURDAY NIGHT WILL MAKE CONDITIONS HAZARDOUS
  FOR SMALL CRAFT VENTURING OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-040300-
/O.CON.KMLB.SC.Y.0034.000000T0000Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
412 AM EDT FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

* WINDS AND SEAS...NORTHERLY WINDS 15 TO 20 KNOTS AND A BUILDING
  EAST TO NORTHEAST SWELL TO 8 TO 10 FEET LATE TONIGHT AND 9 TO 12
  FEET THROUGH SATURDAY NIGHT WILL MAKE CONDITIONS HAZARDOUS FOR
  SMALL CRAFT VENTURING OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
247 
WHUS72 KMLB 021434
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1034 AM EDT FRI OCT 2 2015

...HAZARDOUS SEAS ARE FORECAST TO BUILD FURTHER TONIGHT INTO THIS
WEEKEND OVER THE EAST CENTRAL FLORIDA ATLANTIC WATERS...

AMZ550-552-041100-
/O.EXT.KMLB.SC.Y.0034.151002T1500Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
1034 AM EDT FRI OCT 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY...

* WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE TO 15 KNOTS THIS
  AFTERNOON WITH COMBINED SEAS 5 TO 7 FEET. NORTHERLY WINDS WILL
  INCREASE FURTHER LATE TONIGHT TO 15 TO 20 KNOTS WITH A BUILDING
  EAST SWELL 6 TO 9 FEET LATE TONIGHT INTO SATURDAY...AND
  CONTINUING SATURDAY NIGHT AND SUNDAY AS HURRICANCE JOAQUIN
  PASSES WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-041100-
/O.CON.KMLB.SC.Y.0034.000000T0000Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1034 AM EDT FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

* WINDS AND SEAS...NORTHERLY WINDS 15 TO 20 KNOTS AND A BUILDING 
  EAST TO NORTHEAST SWELL TO 8 TO 10 FEET LATE TONIGHT AND 9 TO 
  12 FEET THROUGH SATURDAY NIGHT WILL MAKE CONDITIONS HAZARDOUS 
  FOR SMALL CRAFT VENTURING OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-041100-
/O.CON.KMLB.SC.Y.0034.151003T0600Z-151005T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1034 AM EDT FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
11 PM EDT SUNDAY...

* WINDS AND SEAS...NORTHERLY WINDS INCREASING TO 15 TO 20 KNOTS 
  AND A BUILDING EAST TO NORTHEAST SWELL TO 6 TO 9 FEET LATE 
  TONIGHT THROUGH SATURDAY NIGHT WILL MAKE CONDITIONS HAZARDOUS 
  FOR SMALL CRAFT VENTURING OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
835 
WHUS72 KMLB 040843
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
443 AM EDT SUN OCT 4 2015

...HAZARDOUS SEAS TO CONTINUE TODAY OVER THE LOCAL ATLANTIC...

AMZ550-552-555-570-572-575-050300-
/O.CON.KMLB.SC.Y.0034.000000T0000Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
443 AM EDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST TO WEST-NORTHWEST WINDS BETWEEN 10 AND 20
  KNOTS. MODERATE TO LARGE EAST TO NORTHEAST SWELLS FROM DISTANT
  HURRICANE JOAQUIN WILL PRODUCE SEAS OF 5 TO 7 FEET NEAR SHORE
  AND 8 TO 10 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CRISTALDI
893 
WHUS72 KMLB 050211
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1011 PM EDT SUN OCT 4 2015


AMZ550-552-555-050315-
/O.CAN.KMLB.SC.Y.0034.000000T0000Z-151005T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1011 PM EDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE NEARSHORE WATERS. HOWEVER...SMALL CRAFT
SHOULD EXERCISE CAUTION AS THE SWELLS WILL MAKE NAVIGATING INLETS
HAZARDOUS ESPECIALLY DURING THE OUTGOING TIDE. 


$$

AMZ570-572-575-050800-
/O.EXT.KMLB.SC.Y.0034.000000T0000Z-151005T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1011 PM EDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS AND SEAS...WEST WINDS ARE FORECAST TO INCREASE 10 TO 15
  KNOTS. MODERATE TO LARGE EAST TO NORTHEAST SWELLS FROM DISTANT
  HURRICANE JOAQUIN WILL PRODUCE SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
702 
WHUS72 KMLB 050807
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
407 AM EDT MON OCT 5 2015

...HAZARDOUS SEAS CONTINUE THIS MORNING OVER THE LOCAL ATLANTIC...

AMZ570-572-575-051500-
/O.EXP.KMLB.SC.Y.0034.000000T0000Z-151005T0800Z/
/O.NEW.KMLB.SW.Y.0009.151005T0807Z-151005T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
407 AM EDT MON OCT 5 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
EDT THIS MORNING...

* WIND AND SEAS...WEST TO NORTHWEST WINDS BETWEEN 10 AND 15 MPH
  WILL COMBINE WITH MODERATE TO LARGE SWELLS FROM DISTANT
  HURRICANE JOAQUIN AND PRODUCE SEAS OF 5 TO 7 FEET THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ULRICH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 3:25 PM EDT, 16 minutes earlier.

Area forecast discussion, Oct 1, 3:25 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT THU OCT 1 2015

.DISCUSSION...

...BUILDING SEAS AND SURF EXPECTED THROUGH THE WEEKEND AS HURRICANE
JOAQUIN MOVES NORTH AND PASSES WELL EAST OF FLORIDA...

TONIGHT...MESO LOW HAS DRIFTED A BIT FURTHER SOUTH APPROX 50NM OFF
SEBASTIAN INLET WITH N/NNE WINDS ON THE BACK SIDE OF THE LOW. LOOKS
LIKE IT WILL REMAIN NEARLY STATIONARY THEN DRIFT NORTHWARD INTO
FRIDAY. SHOULD SEE A LOW CHANCE FOR SHOWERS ACROSS THE INTERIOR INTO
THIS EVENING AND THEN A CONTINUING SLIGHT CHANCE FOR A SHOWER ACROSS
NRN AREAS OVERNIGHT. HRCN JOAQUIN NEAR THE CENTRAL BAHAMAS FORECAST
TO START A SLOW NORTHWARD TURN AFTER MIDNIGHT TONIGHT WITH SWELLS TO
5-6 FT CONTINUING ALONG THE COAST. HIGH TIDE BETWEEN 11 PM AND
MIDNIGHT NOT FORECAST AS HIGH AS MORNING HIGH TIDE AND WILL CONTINUE
BEACH HAZARDS STATEMENT INTO FRIDAY AFTERNOON. LOWS IN THE LOWER TO
MID 70S.

FRIDAY...HRCN JOAQUIN EXPECTED TO MOVE NORTHWARD SLOWLY FRIDAY BUT
STILL BE SOUTH OF THE LATITUDE OF GRAND BAHAMA ISLAND AND FAR ENOUGH
OFFSHORE TO KEEP THE LARGEST SWELLS ARRIVING AT THE BEACHES FRI
NIGHT INTO SATURDAY. EXPECT TO NEED A HIGH SURF ADVISORY BEGINNING
SOMETIME ON FRIDAY AND CONTINUING OVER THE WEEKEND WITH ROUGH SURF
CONTINUING...BEACH EROSION AND HIGHER THAN NORMAL TIDE LEVELS FOR
THE MID DAY TIDE ON FRIDAY. WINDS WILL BE NW/N ON THE BACK SIDE OF A
FRONTAL BOUNDARY AND LOW PRESSURE AREA OFFSHORE. EXPECT LOW SHOWER
CHANCES IN THE 20-30 PCT RANGE WITH A SLGT CHANCE FOR AN AFTERNOON
STORM. HIGHS LOWER TO MID 80S NORTH AND MID TO UPPER 80S ACROSS THE
SRN COUNTIES.

FRI NIGHT...FCST BRINGS HRCN JOAQUIN WELL OFFSHORE THE TREASURE
COAST MOVING NORTH (OR POSSIBLY NNE). LOW LVL WINDS SHOULD BECOME
WNW AND INCREASE WITH GFS INDICATING SECONDARY LOW OFF THE NE FL/GA
COAST ASSOCIATED WITH THE UPPER TROUGH NORTH OF THE AREA. WILL KEEP
JUST A LOW SHOWER CHANCE ACROSS THE NORTH FRI NIGHT EVENING. WINDS
NW 5-10 MPH INLAND AND A BIT STRONGER NEAR THE EAST COAST. LOWS IN
THE MID-UPR 60 NRN/CENTRAL ZONES AND AROUND 70 ALONG THE TREASURE
COAST.

SATURDAY-SUNDAY...HRCN JOAQUIN WILL PULL N/NE INTO THE ATLC AND
FARTHER AWAY FROM THE AREA BUT LARGE SWELLS LOOK TO PEAK AT THE
BEACHES SAT AND SAT NIGHT. EXPECT VERY HIGH AND DANGEROUS
SURF...BEACH EROSION AND THE POSSIBILITY OF MINOR COASTAL FLOODING
NEAR THE TIMES OF HIGH TIDE. 12Z GFS CUTS OFF MID LAYER LOW OVER N
FL SAT INTO SUNDAY. SAT LOOKS INITIALLY DRY WITH PWATS FROM 1.1-1.2
INCHES AND W/WNW LOW LVL FLOW. SUNDAY LOOKS A BIT MORE UNSETTLED
WITH MID LVL LOW ACROSS THE NRN PENINSULA AND SOME MOISTURE WORKING
INTO THE REGION TO SUPPORT SCATTERED SHOWERS AND ISOLATED STORMS ON
SUNDAY AFTERNOON. HIGHS LOWER TO MID 80S NORTH TO MID-UPPER 80S SRN
AREAS OVER THE WEEKEND. EXPECT SWELLS TO REMAIN HIGH INTO SUNDAY
FROM THE HRCN WITH HIGH AND POUNDING SURF MAKING THE OCEAN HAZARDOUS
FOR BEACHGOERS.

EXTENDED...12Z GFS CAME INTO BETTER AGREEMENT WITH THE 00Z/12Z ECMWF
WITH SLOWER MOTION OF CLOSED LOW INTO THE ATLC AND WARP AROUND
MOISTURE AFFECTING E CENTRAL FL FOR TUE-WED TIME FRAME. ADDED SOME
LOW MAINLY COASTAL RAIN CHANCES INTO MID WEEK FORECAST. NO OTHER
CHANGES FOR THE EXTENDED AT THIS TIME.

&&

.AVIATION... CHC SHRA FOR KDAB AND INTERIOR TERMINALS INTO THIS
EVENING. EXPECT SOME LOW STRATUS TO REDEVELOP AGAIN IN THE LOW LVL
NORTHERLY FLOW LATE TONIGHT. SHRA SHOULD MAINLY HOLD OFF UNTIL AFT
16Z FRI...BUT MAY AFFECT CSTL TERMINALS FROM KDAB-KMLB IN THE
MORNING.

&&

.MARINE... COMPLICATED WIND FORECAST AS MODELS HAVE NOT HANDLED LOW
PRESSURE OFFSHORE VERY WELL. WILL CONTINUE NORTHERLY WINDS TO 10-15
KNOTS THROUGH THE OVERNIGHT WITH SOME INCREASE IN SWELL/COMBINED
SEAS ACROSS THE OFFSHORE ZONES TO NECESSITATE SMALL CRAFT ADVISORY
HEADLINES. NORTHERLY FLOW INCREASING SOME FRIDAY WITH SMALL CRAFT
LIKELY EXTENDED TO ALL OF THE WATERS DURING THE DAY. CLOSEST
APPROACH OF HRCN JOAQUIN WELL OFFSHORE FRI NIGHT INTO SAT WILL BUILD
SEAS/SWELLS ACROSS THE WATERS TO 7-9 FT NEAR SHORE AND UP TO 10-12
FT OFFSHORE. LARGE SWELLS WILL LINGER SAT NIGHT INTO SUNDAY
DECREASING TO 5-7 FT NEAR SHORE AND 7-10 FT OFFSHORE BY SUNDAY AFTN.
ANOTHER LOW WILL DEEPEN ACROSS S GA SUNDAY AND MOVE EAST INTO THE
ATLC WATERS MONDAY. OFFSHORE FLOW AHEAD OF THIS LOW WILL INCREASE
SUNDAY AND MONDAY WITH A FRONT MOVING SOUTH ACROSS THE WATERS LATE
MONDAY NIGHT INTO TUESDAY SWITCHING WINDS TO NE.

&&

.HYDROLOGY...THE SAINT JOHNS RIVER AT ASTOR REMAINS AROUND 3.0 FT
G...WHICH IS 0.2 FT ABOVE MINOR FLOOD STAGE. HIGHER THAN NORMAL HIGH
TIDES DOWNSTREAM HAVE AFFECTED THE DISCHARGE RATE AT THE GAGE...
BACKING UP THE RIVER. A VERY SLOW DECREASE IN RIVER LEVELS IS
FORECAST THROUGH LATE WEEK AND INTO THE WEEKEND...HOWEVER THE RIVER
IS FORECAST TO REMAIN IN MINOR FLOOD STAGE AS A NORTHERLY WIND
COMPONENT WILL LIKELY IMPEDE THE NORMAL NORTHWARD FLOW OF THE RIVER
AT TIMES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  88  73  83  67 /  30  30  30  20
MCO  90  73  87  67 /  40  30  30  20
MLB  90  75  86  69 /  30  20  30  20
VRB  88  74  86  71 /  30  20  30  20
LEE  89  71  85  66 /  40  40  30  20
SFB  90  74  85  67 /  40  20  30  20
ORL  90  73  87  68 /  40  30  30  20
FPR  90  73  87  70 /  30  20  30  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT SUNDAY FOR FLAGLER BEACH TO
     VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

SHORT/LONG TERM...VOLKMER
AVIATION/RADAR...BRAGAW/SEDLOCK
Hazardous weather outlook, Oct 1, 11:02 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1102 AM EDT THU OCT 1 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-020000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1102 AM EDT THU OCT 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
LOW LEVEL NORTH TO NORTH NORTHEAST WINDS AND DAYTIME HEATING WILL
ALLOW SCATTERED SHOWERS AND ISOLATED STORMS TO DEVELOP THIS
AFTERNOON MAINLY OVER INTERIOR PORTIONS OF EAST CENTRAL FLORIDA
AND MOVE SLOWLY SOUTH SOUTHWEST. A FEW STORMS MAY PRODUCE WIND
GUSTS TO 35 TO 40 MPH...CLOUD TO GROUND LIGHTNING AND LOCALLY
HEAVY RAIN.

.COASTAL FLOOD IMPACT...
EAST TO NORTHEAST SWELLS AND HIGHER THAN NORMAL TIDE LEVELS WILL
CAUSE MINOR TO MODERATE BEACH EROSION AND WAVE RUN UP TO THE DUNES
AROUND THE TIMES OF HIGH TIDE THROUGH TONIGHT.

.RIP CURRENT IMPACT...
A LONG PERIOD NORTHEAST SWELL WILL IMPACT THE EAST FLORIDA COAST
AND GENERATE ROUGH SURF AND A HIGH RIP CURRENT THREAT ALONG AREA
BEACHES. CHECK WITH BEACH PATROL FOR LOCAL HAZARDS BEFORE ENTERING
THE OCEAN. ALWAYS SWIM WITHIN SIGHT OF A LIFE GUARD AND NEVER
SWIM ALONE.

.WIND AND SEA IMPACT...
SMALL CRAFT SHOULD EXERCISE CAUTION FOR LONG PERIOD SEAS TO 6 FEET
TODAY AND TONIGHT. SMALL CRAFT SHOULD ALSO EXERCISE CAUTION FOR
HAZARDOUS CONDITIONS NEAR INLETS ESPECIALLY DURING THE OUTGOING
TIDE.

.RIVER FLOOD IMPACT...
THE SAINT JOHNS RIVER AT ASTOR REMAINS AROUND 3.0 FT EARLY THIS
MORNING...WHICH IS 0.2 FT ABOVE MINOR FLOOD STAGE. HIGHER THAN
NORMAL HIGH TIDES DOWNSTREAM HAVE AFFECTED THE DISCHARGE RATE AT THE
GAGE...BACKING UP THE RIVER. A VERY SLOW DECREASE IN RIVER LEVELS IS
FORECAST THROUGH LATE WEEK AND INTO THE WEEKEND...HOWEVER THE RIVER
IS FORECAST TO REMAIN IN MINOR FLOOD STAGE AS A NORTHERLY WIND
COMPONENT WILL LIKELY IMPEDE THE NORMAL NORTHWARD FLOW OF THE RIVER
AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
MAJOR HURRICANE JOAQUIN IS FORECAST TO MEANDER NEAR THE CENTRAL
BAHAMAS THROUGH TONIGHT THEN TURN SHARPLY NORTHWARD AND
ACCELERATE WELL OFFSHORE THE FLORIDA EAST COAST FRIDAY NIGHT. THE
PRIMARY IMPACTS WILL BE LARGE SWELLS CAUSING VERY ROUGH POUNDING
SURF WITH LARGE BREAKING WAVES...BEACH EROSION AND A HIGH RISK OF
RIP CURRENTS THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER/VOLKMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 5:29 AM EDTRip Current StatementMLBVolusia18 hr
Oct 1, 10:39 AM EDTBeach Hazards StatementMLBVolusia39 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.